Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Cheeger sets


Authors: Alessio Figalli, Francesco Maggi and Aldo Pratelli
Journal: Proc. Amer. Math. Soc. 137 (2009), 2057-2062
MSC (2000): Primary 39B62
Published electronically: January 26, 2009
MathSciNet review: 2480287
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Starting from the quantitative isoperimetric inequality, we prove a sharp quantitative version of the Cheeger inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39B62

Retrieve articles in all journals with MSC (2000): 39B62


Additional Information

Alessio Figalli
Affiliation: Université de Nice-Sophia Antipolis, Labo. J.-A. Dieudonné, UMR 6621, Parc Valrose, 06108 Nice Cedex 02, France
Address at time of publication: Centre de Mathématiques Laurent Schwartz, École Polytechnique, 91128 Palaiseau, France
Email: figalli@math.polytechnique.fr

Francesco Maggi
Affiliation: Dipartimento di Matematica, Università degli Studi di Firenze, viale Morgagni 67/A, 50134 Firenze, Italy
Email: maggi@math.unifi.it

Aldo Pratelli
Affiliation: Dipartimento di Matematica, Università degli Studi di Pavia, via Ferrata 1, 27100 Pavia, Italy
Email: aldo.pratelli@unipv.it

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09795-0
PII: S 0002-9939(09)09795-0
Received by editor(s): July 29, 2008
Published electronically: January 26, 2009
Additional Notes: The work of the second and third authors was partially supported by the GNAMPA through the 2008 research project Disuguaglianze geometrico-funzionali in forma ottimale e quantitativa
Communicated by: Tatiana Toro
Article copyright: © Copyright 2009 American Mathematical Society